Author Kishimoto, Kazuo| Marubayashi, Hidetoshi| Ueda, Akira|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
FullText URL mjou_062_179_195.pdf
Author Fujimori, Shoichi| Kawakami, Yu| Kokubu, Masatoshi| Rossman, Wayne| Umehara, Masaaki| Yamada, Kotaro|
Abstract Catenoids in de Sitter 3-space S<sup>3</sup><sub>1</sub> belong to a certain class of space-like constant mean curvature one surfaces. In a previous work, the authors classified such catenoids, and found that two different classes of countably many exceptional elliptic catenoids are not realized as closed subsets in S<sup>3</sup><sub>1</sub> . Here we show that such exceptional catenoids have closed analytic extensions in S<sup>3</sup><sub>1</sub> with interesting properties.
Keywords constant mean curvature de Sitter space analytic extension
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 179
End Page 195
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Ōshima, Hideaki| Ōshima, Katsumi|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Dubois, Paul F.| Sehgal, Sudarshan K.|
Published Date 1972-10
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue2
Content Type Journal Article
Author Kanemitsu, Mitsuo| Yoshida, Ken-ichi|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
Author Oda, Susumu| Yoshida, Ken-ichi|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
Author Kiyohara, Kazuyoshi|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
FullText URL mjou_060_155_164.pdf
Author Shimizu, Kenichi|
Abstract We study a class of integers called SP numbers (Sum Prime numbers). An SP number is by de nition a positive integer d that gives rise to a prime number (a + b)=gcd(4; 1 + d) from every factorization d = ab. We also discuss properties of SP numbers in relations with arithmetic of imaginary quadratic elds (least split primes, exponents of ideal class groups). Further we point out that special cases of SP numbers provide the problems of distribution of prime numbers (twin primes, Sophi-Germain primes, quadratic progressions). Finally, we consider the problem whether there exist in nitely many SP numbers.
Keywords SP number prime number imaginary quadratic fi eld
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 155
End Page 164
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Otsuki, Tominosuke|
Published Date 1955-10
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue1
Content Type Journal Article
Author Kiuchi, Isao|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Tamura, Hideo|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
Author Masuda, Katsuhiko|
Published Date 1963-12
Publication Title Mathematical Journal of Okayama University
Volume volume12
Issue issue1
Content Type Journal Article
Author Ikehata, Shûichi|
Published Date 1981-06
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue1
Content Type Journal Article
Author Ikehata, Shûichi|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Hoshino, Kenji| Nakamura, Hiroaki|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
Author Tomita, Minoru|
Published Date 1955-03
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue2
Content Type Journal Article
Author Koseki, Ken'iti|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Komatsu, Toru|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
Author Koseki, Ken'iti|
Published Date 1960-03
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue2
Content Type Journal Article
FullText URL mjou_061_019_035.pdf
Author Cahen, Benjamin|
Abstract We introduce a Schr¨odinger model for the generic representations of a Heisenberg motion group and we construct adapted Weyl correspondences for these representations by adapting the method introduced in [ B. Cahen, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), 177-190].
Keywords Weyl correspondence Berezin quantization Heisenberg motion group Schr¨odinger representation Bargmann-Fock representation Segal-Bargmann transform unitary representation coadjoint orbit
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 19
End Page 35
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University